# SDR 2005F00026

- Difficulty date: January 10, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT BRACKET FOR NOSE STEERING BRACKET PULLEYS AT BS 289 STRINGER 26 L AND 27L --IG CIRROSION (LEVEL 2)
